Items where Author is " Kunos Ádám"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Czédli Gábor, Gyenizse Gergő, Kunos Ádám: Symmetric embeddings of free lattices into each other.
ALGEBRA UNIVERSALIS, 80 (1). Paper 11.-25 p.. ISSN 0002-5240 (2019)

Kunos Ádám: Definability in the Embeddability Ordering of Finite Directed Graphs, II.
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 2018. Azonosító: 10.1007/s11083-018. ISSN 0167-8094 (2018)

Kunos Ádám: Definability in the Embeddability Ordering of Finite Directed Graphs.
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 32 (1). pp. 117-133. ISSN 0167-8094 (2015)

Czédli Gábor, Kunos Ádám: Geometric constructibility of cyclic polygons and a limit theorem.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 81 (3-4). pp. 643-683. ISSN 0001-6969 (2015)

Danka Tivadar, Kunos Ádám: Valós függvények előállítása kompozícióként.
Polygon, 22 (1-2). pp. 85-102. ISSN 1215-3044 (2014)

This list was generated on 2019. április 25. 11:51:22 CEST.